# SDR EIA2004023

- Difficulty date: April 21, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 80,788 hours, 19,186 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 360 LT UPPER DECK FLOORBEAM, TO FRAME INTERFACE HAS (4) ELONGATED HOLES.  OVERSIZED ELONGATED HOLES AT STA 360 LT UPPER DECK FLOORBEAMS TO FRAME INTERFACE TO ROUND CONDITION.  HFEC & 1OX VISUAL INSP SHOWS HOLES TO BE CRACK AND CORROSION FREE. (SEE ECRA 486-53-025-2). REMOVED EXISTING FREEZE PLUGS AT HOLES NR 2 AND NR 4 & INSTALLED NEW FREEZE PLUGS.  INSTALLED (1) REPAIR STRAP AT BS 340 RT FLOORBEAM TO FRAME INTERFACE PER ECRA486-53-025-2.
